# SDR UIEA2023030300200

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,530 hours, 19,918 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Flashlight Assy
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLASH LIGHT INOP( R/R FLASHLIGHT IAW AMM 25-64-00. R/R FLASHLIGHT HOLDER/BRACKET IAW SRM 51-40-02. OPS CHECK NORMAL. DMI 181380 CLOSED )
